RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 3  


Ordinary Differential Equations
Qualitative investigation of a dynamical system on a cylinder
L. N. Belyustina, V. N. Belykh
403
A sufficient optimality condition
V. I. Blagodatskikh
416
The method of penalty functions and necessary optimality conditions for generalized solutions of an optimal control problem
Yu. M. Volin, G. M. Ostrovskii, A. V. Finkelstein
423
The point-wise completeness of systems with lag
A. M. Zverkin
430
The uniqueness of $O$-curves in a normal domain of the second kind
R. S. Levitin
437
Second order systems without moving critical singular points
N. A. Lukashevich, V. I. Matatov
449
Differential inequalities for the Sturm–Liouville problem
A. K. Ratyni
456
Topological equivalence of differential equations with splitting truncation
A. A. Reinfeld
465
On the question of the algebraic integrals of a certain system of differential equations
V. F. Filiptsov
469

Partial Differential Equations
Spectral expansions of functions of the class $L_p^\alpha$
Sh. A. Alimov
477
Constant traces and the moduli of smoothness of the traces of functions of several variables on hyperplanes of different dimensions
F. G. Bulaevskaya
487
A certain conjugacy problem of two systems of equations of different form
S. I. Gaiduk
494
Positive solutions of the Neumann problem for quasilinear elliptic equations
V. S. Klimov
504
Decrease of the solution of a certain boundary value problem for an equation of Sobolev
V. G. Lezhnev
511
A certain boundary value problem for a system of partial differential equations with constant coefficients
G. B. Savchenko
527
Linear scalar partial differential equations with regular singularities on a hyperplane
V. Kh. Froim
533

Finite difference equations
Necessary optimality conditions of equality type in discrete systems
R. Gabasov, F. M. Kirillova
542

Short Communications
The uniform convergence of spectral expansions of functions of the class $L_p^\alpha$
Sh. A. Alimov
547
Necessary optimality conditions of Kopp–Moyer type for the case of a closed control domain
E. E. Barbashina
549
Centers of attraction of dynamical systems
V. M. Gershtein
553
A source function for the Laplace operator for a parabolic-cylindrical domain
A. M. Glyuzman
556
Orbit stability of trajectories
V. A. Dobrynskii, A. N. Sharkovskii
558
Stability of a certain system of differential equations with periodic lag
Yu. F. Dolgii, S. N. Shimanov
560
On the theory of the controllability of linear nonstationary systems
L. E. Zabello
563
Conditions for the splitting of matrix telegraph equations
M. H. Zakhar-Itkin
565
Necessary optimality conditions for singular controls
A. I. Kalinin
568
A certain specific nonlinear oscillation theorem
I. V. Kamenev
574
A certain new method of solving the Robin problem
L. G. Lamanova
577
The oscillatoriness of the solutions of a system of nonlinear differential equations
J. D. Mirzov
581

Chronicle
О работе секции дифференциальных уравнений Майкопской конференции
K. S. Mamii
584
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020